# SDR SWAA2022081130601

- Difficulty date: July 18, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA. 312-328 LBL 45.60 IN FWD GALLEY FLOOR STRUCTURE IS CRACKED / [01] REMOVED INTERCOSTAL BETWEEN STATION 312-328 TO F.M.O;[02] LOCATED AND DRILLED NEW INTERCOSTAL P/N:141A5410U140 AT STATION 312-328 AND LBL 45.60. ALL WORK REFERENCE TO SRM 51-20-02/0G01.;[03] C/W INSPECTION LOCATED AND DRILLED NEW INTERCOSTAL P/N:141A5410U140 AT STATION 312-328 AND LBL 45.60. ALL WORK REFERENCE TO SRM 51-20-02/0G01.  OK TO INSTALL INSPECTION C/W;[04] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.;[05] C/W INSPECTION  INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.
